← Return to Collagenous colitis - Collagenous gastritis

Discussion
reformkat (@reformkat)

Collagenous colitis - Collagenous gastritis

Digestive Health | Last Active: Jun 15, 2021 | Replies (25)

Comment receiving replies
@washalien

I took budesonide for a couple of years, but when my skin started tearing off when I brushed past a piece of furniture, and had bruises everywhere, I had to stop it. When you take the steroids like that for a long time, there can be a resurgence of symptoms when you stop, so I had to ease off of it.

Jump to this post


Replies to "I took budesonide for a couple of years, but when my skin started tearing off when..."

Thank you for the info on budesonide, that's what I take, nothing else can control the colitis. When I stop taking it the symptoms return in a week to 10 days and it takes months before I feel anything resembling normalcy once I get back on the budesonide. I don't know what I'm going to do if I have to permanently stop taking it. My whole life has changed do to this condition. Other than the colitis I am a healthy 79 year old, walk twice a day, many miles, workout and maintain my big house by myself. I have never had anything resembling this condition in my life.

  Request Appointment